# SDR KCSA111126

- Difficulty date: May 15, 2011
- Submitted: May 15, 2011
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 76,603 hours, 19,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STA 540 MAIN DECK EMERGENCY LIGHT COVER MISSING.
